MathSciNet Relay Station
MathSciNet bibliographic data
MR1324210 11G99
Morton, Patrick; Silverman, Joseph H. Periodic points, multiplicities, and dynamical units. J. Reine Angew. Math. 461 (1995), 81–122.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement